Skip to main content

Research Repository

Advanced Search

The category of finitely presented smooth mod p representations of GL_2(F)

Shotton, Jack

The category of finitely presented smooth mod p representations of GL_2(F) Thumbnail


Authors



Journal Article Type Article
Acceptance Date Apr 15, 2020
Online Publication Date May 30, 2020
Publication Date 2020
Deposit Date Jun 10, 2020
Publicly Available Date Jun 10, 2020
Journal Documenta Mathematica
Electronic ISSN 1431-0643
Publisher Documenta Mathematica
Peer Reviewed Peer Reviewed
Volume 25
Pages 143-157
DOI https://doi.org/10.25537/dm.2020v25.143-157
Public URL https://durham-repository.worktribe.com/output/1262877
Related Public URLs https://www.elibm.org/article/10012023

Files





You might also like



Downloadable Citations